# SDR CA090407022

- Difficulty date: April 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS WINDSHIELD CRACKED. REMOVED AND REPLACED THE CAPTAINS WINDSHIELD REFERENCE AMM 56-11-01.
